Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Raised artery on temple, headache. What could cause this?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
I am seeing a raised artery close to my left temple of head and have very bad headaches just on the left side of head. What would cause this?
Posted Sat, 8 Sep 2012 in Headache and Migraines
Answered by Dr. Sudhir 40 minutes later

Thanks for the question.

Prominent scalp arteries don't cause headache.

Unilateral headache can be due to sinus infection,migraine, vision issues, cluster headache, raised intra-cranial pressure and hypertension etc. There are many causes which can lead to such headaches.Doctor generally takes into consideration nature of headache,associated symptoms and medical history to determine the cause.

In most cases doctor will not ask for any investigation.But if symptoms demand then desired investigation is MRI of brain.

Most cases feel better with rest and oral analgesics.

So you can consider a visit to your doctor to get a clinical evaluation done.

Hope this answers your question.Please ask if there are doubts.Regards.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor